RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 5, Pages 696–705 (Mi mz1214)  

This article is cited in 4 scientific papers (total in 4 papers)

On superpositions of continuous functions defined on a Baire space

S. S. Marchenkov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1214

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:5, 577–584

Bibliographic databases:

UDC: 519.716
Received: 31.03.1998

Citation: S. S. Marchenkov, “On superpositions of continuous functions defined on a Baire space”, Mat. Zametki, 66:5 (1999), 696–705; Math. Notes, 66:5 (1999), 577–584

Citation in format AMSBIB
\Bibitem{Mar99}
\by S.~S.~Marchenkov
\paper On superpositions of continuous functions defined on a~Baire space
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 5
\pages 696--705
\mathnet{http://mi.mathnet.ru/mz1214}
\crossref{https://doi.org/10.4213/mzm1214}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1754470}
\zmath{https://zbmath.org/?q=an:1005.26009}
\elib{http://elibrary.ru/item.asp?id=13306020}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 5
\pages 577--584
\crossref{https://doi.org/10.1007/BF02674199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400007}


Linking options:
  • http://mi.mathnet.ru/eng/mz1214
  • https://doi.org/10.4213/mzm1214
  • http://mi.mathnet.ru/eng/mz/v66/i5/p696

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Marchenkov, “Impossibility of constructing continuous functions of $(n+1)$ variables from functions of $n$ variables by means of certain continuous operators”, Sb. Math., 192:6 (2001), 863–878  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Marchenkov, S. I. Krivospitsky, “Superpositions of continuous functions defined on a Baire space”, Problems Inform. Transmission, 45:4 (2009), 393–399  mathnet  crossref  mathscinet  zmath  isi  elib
    3. Marchenkov S.S., “Operatory iterirovaniya na mnozhestve nepreryvnykh funktsii berovskogo prostranstva”, Vestnik Moskovskogo universiteta. Seriya 15: Vychislitelnaya matematika i kibernetika, 4 (2011), 33–37  mathscinet  zmath  elib
    4. S. S. Marchenkov, “Interpolation and Superpositions of Multivariate Continuous Functions”, Math. Notes, 93:4 (2013), 571–577  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:66
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019